BibTeX record: journals/dm/Shabanov12

download as .bib file

@article{DBLP:journals/dm/Shabanov12,
  author    = {Dmitry A. Shabanov},
  title     = {On r-chromatic hypergraphs},
  journal   = {Discrete Mathematics},
  year      = {2012},
  volume    = {312},
  number    = {2},
  pages     = {441--458},
  url       = {http://dx.doi.org/10.1016/j.disc.2011.10.008},
  doi       = {10.1016/j.disc.2011.10.008},
  timestamp = {Sat, 01 Nov 2014 04:19:07 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Shabanov12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}